MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ5 RT; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR

SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ5 RT; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Model Number 71421205
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to a fracture of the femur.No patient records, explants, and x-rays are available.

Brand Name
LEGION PS OXIN FEM SZ5 RT
Common Device Name
PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9668861
Report Number1020279-2020-00471
Device Sequence Number2668502
Product Code JWH
UDI-Device Identifier00885556030622
UDI-Public00885556030622
Combination Product (Y/N)N
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Model Number71421205
Device Catalogue Number71421205
Device Lot Number15HM10193G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;